PMO OpenIR  > 期刊(老文献)
NONLINEAR STRUCTURES OF SELF-GRAVITATING SYSTEMS IN STABLE MODES
ZHANG, TX; LI, XQ
1995-02-01
Source PublicationASTRONOMY & ASTROPHYSICS
ISSN0004-6361
Volume294Issue:2Pages:339-344
AbstractNonlinear structures of a self-gravitating system are theoretically studied. First, governing equations of the self-gravitating system in a stable mode are derived. Then, the corresponding Lagrangian density is proposed and the conservation quantities are obtained; and the nonlinear motions and structures of the system are investigated. It is shown that the pancake-like structures can also be formed in the stable mode due to the nonlinear collapse or expansion. Third, a one-dimensional soliton type solution of the equations is obtained. The behaviour of our solution is similar to that of the self-similar results of Fillmore and Goldreich (1984) and of Bertschinger (1985).
KeywordCosmology, Theory Cosmology, Dark Matter Cosmology, Large-scale Structure Of The Universe
Subject Area天文和天体物理
WOS HeadingsScience & Technology ; Physical Sciences
WOS KeywordEXPANDING UNIVERSE
Indexed BySCI
Language英语
WOS Research AreaAstronomy & Astrophysics
WOS SubjectAstronomy & Astrophysics
WOS IDWOS:A1995QJ62200005
Citation statistics
Cited Times:7[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8496
Collection期刊(老文献)
AffiliationACAD SINICA, PURPLE MT OBSERV, NANJING 210008, PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHANG, TX,LI, XQ. NONLINEAR STRUCTURES OF SELF-GRAVITATING SYSTEMS IN STABLE MODES[J]. ASTRONOMY & ASTROPHYSICS,1995,294(2):339-344.
APA ZHANG, TX,&LI, XQ.(1995).NONLINEAR STRUCTURES OF SELF-GRAVITATING SYSTEMS IN STABLE MODES.ASTRONOMY & ASTROPHYSICS,294(2),339-344.
MLA ZHANG, TX,et al."NONLINEAR STRUCTURES OF SELF-GRAVITATING SYSTEMS IN STABLE MODES".ASTRONOMY & ASTROPHYSICS 294.2(1995):339-344.
Files in This Item:
File Name/Size DocType Version Access License
1995037NONLINEAR STR(111KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHANG, TX]'s Articles
[LI, XQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHANG, TX]'s Articles
[LI, XQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHANG, TX]'s Articles
[LI, XQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1995037NONLINEAR STRUCTURES OF SELF-GRAVITATING SYSTEMS IN STABLE MODES.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.